# SDR NSVA20070045

- Difficulty date: February 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 29,557 hours, 29,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AVIONICS SMOKE ANNUNCIATOR BRIEFLY ILLUMINATED.  CK CONNECTOR ON BACK OF SMOKE DETECTOR, FOUND TO BE TIGHT CLEAN .  REINSTALLED PLUG LAMP CK OK AT THIS IME PER 26-11-00.
